If you need an accessible version of this item please contact JSTOR User Support

Three New Mersenne Primes and a Statistical Theory

Donald B. Gillies
Mathematics of Computation
Vol. 18, No. 85 (Jan., 1964), pp. 93-97
DOI: 10.2307/2003409
Stable URL: http://www.jstor.org/stable/2003409
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Three New Mersenne Primes and a Statistical Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97